Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1560685
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. J. Richard and E. Petit
Title: Théorie Mathématique des Assurances
Additional book information: Second edition, revised throughout and brought up to date. Paris, Librairie Octave Doin, Gaston Doin, Editeur, 1922. Volume I, 455 pp.; Volume II, 320 pp.

Review Information:

Reviewer: J. W. Glover
Journal: Bull. Amer. Math. Soc. 29 (1923), 139-140